# SDR SIMA200931304

- Difficulty date: November 5, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N610AE
- Make and model: Emb EMB-145
- Aircraft serial: 145073
- Aircraft time: 25,011 hours, 24,452 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Aft Fuselage
- Part time: 25,011 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION MULTIPLE CRACK LIKE INDICATIONS WERE NOTED ON THE EXTERIOR SKIN AROUND RIVET HEADS AT FRAMES 77, 78 AND 79 BETWEEN STRINGERS 3L AND 7L AND BETWEEN 3R AND 7R.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED FASTENERS AND REAMED HOLES TO REMOVE SKIN CRACKS.  INSTALLED BUSHING REPAIRS AND DOUBLER REPAIR IAW EO EM-5300-1399.  RESTORED TOP COAT IAW CPM 51-21-07 AND ETN EM-51-091.  EIGHT CRACKS WERE REPAIRED WITH THE LENGTHS BEING .125 TO 1 INCH LONG.
